Additive Schwarz methods for the Crouzeix-Raviart mortar finite element for elliptic problems with discontinuous coefficients

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Talal Rahman, Xuejun Xu, Ronald H. W. HoppeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/50292
ISSN:0029-599XOPAC
ISSN:0945-3245OPAC
Parent Title (English):Numerische Mathematik
Publisher:Springer Nature
Type:Article
Language:English
Year of first Publication:2005
Release Date:2019/03/15
Tag:Applied Mathematics; Computational Mathematics
Volume:101
Issue:3
First Page:551
Last Page:572
DOI:https://doi.org/10.1007/s00211-005-0625-2
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik